Share:


Using variational formulae for solving extremal problems in linearly‐invariant classes

    E. G. Kirjackij Affiliation

Abstract

“Using variational formulae for solving extremal problems in linearly‐invariant classes”
Mathematical Modelling Analysis, 2(1), p. 105-116.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Kirjackij, E. G. (1997). Using variational formulae for solving extremal problems in linearly‐invariant classes. Mathematical Modelling and Analysis, 2(1), 105-116. https://doi.org/10.3846/13926292.1997.9637073
Published in Issue
Dec 15, 1997
Abstract Views
326
PDF Downloads
246
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.